# SDR 20010214CW003

- Difficulty date: February 14, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N2741R
- Make and model: Cessna 340A
- Aircraft serial: 340A0922
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Mlg
- Part time: 5,273 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, GEAR EXTENTION, RIGHT MAIN LANDING GEAR BELLCRANK BROKE CAUSING INBOARD GEARDOOR TO HANG OPEN AT END OF GEAR EXTENTION CYCLE.  AIRCRAFT LANDED WITH NO INCIDENT.PILOT REPORTED THAT AIRSPEED MAY HAVE BEEN SOMEWHAT HIGHER THAN GEAR OPERATING SPEED WHEN GEAR WAS EXTENDED.
